# SDR AALA20040521

- Difficulty date: May 3, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN  OVERHEAD EMERGENCY LIGHTS AT FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT LOCATION B5-100 FOR OVERHEAD EMERGENCY LIGHTS AT FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
